# SDR 96ZZZM1270

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Bearing
- Part number: 5006227
- Condition: Failure
- Location: Nlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT 4900 - ROC - ON TAKEOFF, THE TOWER CONTACTED THE CREW STATING THAT THEY OBSERVED A TIRE FALLING FROM THE A/C.  THE CAUSE HAS BEEN DETERMINED TO BE A RIGHT NOSE WHEEL, P/N 5006227, BEARING FAILURE.  REMOVED NLG LOWER TORQUE LINK, AXLE AND BOTH TIRE ASSEMBLYS.  (M)
